Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
there is a caution advised warning that the combination in rare cases can cause increased risks for CNS depression
and psychomotor impairments.
you should talk to your doctor about using both together first.
Iat present am exhausted with restless leg s and lack of sleep, in you experience have you come across more effective treatment for this chronic condition
have you tried simemet for your restless leg syndrome?
that medication might work better for you
what dose dose of mirapexin are you on?
That k you , I will talk to my go about this, thank you so much for your help
you are welcome
please leave positive feedback below.
we only get credit for helping clients after positive feedback.
you might have to scroll down to see the ratings area below.
is my web page if you have other question. thanks.
Thank you, ***** ***** very pleased with your assistance